# SDR MASA2015101512482

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 10,924 hours, 8,259 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN CABIN AND FLIGHT DECK AFTER NR 1 ENGINE START.  EMERGENCY DE-BOARDING OF PASSENGERS ON THE RAMP AND RETURNED TO GATE.  MAINTENANCE TROUBLESHOT TO LT ACM AND PLACED LT PACK ON MEL.
